Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taken Norlevo. Brown spotting, cramps. Negative pregnancy test. Headache, backache. Due to too much Norlevo?

Last month I took norlevo several times and I had brown/black spotting for some days with cramps on the 26th and I was suppose to have my period on the 11th but I got it as a brown dischare instead of bleeding , it was not much ,and I did a pregnancy test it came out negative .. then now I had brown spotting yesterday 21st then this morning turned red with headache and cramps and backache , and my period suppose to come this following 11th , am wandering if its cause of too much intake of norlevo
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Yes, the symptoms you mentioned can be side effects of emergency pill.
It can cause menstrual irregularities and brown discharge as side effects.
Emergency pills should not be used frequently. If used repeatedly with less than two months interval it can lead to long term complications.
For more details:
If the symptoms persist better to consult gynecologist once.
Take care.

Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor